Completely separable mad families and the modal logic of

Journal of Symbolic Logic:1-10 (2020)
  Copy   BIBTEX

Abstract

We show in ZFC that the existence of completely separable maximal almost disjoint families of subsets of $\omega $ implies that the modal logic $\mathbf {S4.1.2}$ is complete with respect to the Čech–Stone compactification of the natural numbers, the space $\beta \omega $. In the same fashion we prove that the modal logic $\mathbf {S4}$ is complete with respect to the space $\omega ^*=\beta \omega \setminus \omega $. This improves the results of G. Bezhanishvili and J. Harding in [4], where the authors prove these theorems under stronger assumptions. Our proof is also somewhat simpler.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The modal logic of {beta(mathbb{N})}.Guram Bezhanishvili & John Harding - 2009 - Archive for Mathematical Logic 48 (3-4):231-242.
P-points, MAD families and Cardinal Invariants.Osvaldo Guzmán González - 2022 - Bulletin of Symbolic Logic 28 (2):258-260.
Cohen-Stable Families of Subsets of Integers.Milos Kurilic - 2001 - Journal of Symbolic Logic 66 (1):257-270.
Some Logics in the Vicinity of Interpretability Logics.Sergio A. Celani - 2024 - Bulletin of the Section of Logic 53 (2):173-193.
Cohen-stable families of subsets of integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
The Baire Closure and its Logic.G. Bezhanishvili & D. Fernández-Duque - 2024 - Journal of Symbolic Logic 89 (1):27-49.

Analytics

Added to PP
2020-06-16

Downloads
27 (#142,020)

6 months
17 (#859,272)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A Model Theory of Topology.Paolo Lipparini - forthcoming - Studia Logica:1-35.

Add more citations

References found in this work

Diodorean modality in Minkowski spacetime.Robert Goldblatt - 1980 - Studia Logica 39 (2-3):219 - 236.
The modal logic of {beta(mathbb{N})}.Guram Bezhanishvili & John Harding - 2009 - Archive for Mathematical Logic 48 (3-4):231-242.

Add more references